# SDR SWAA2024121257170

- Difficulty date: November 5, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2024-691587<[01] TOOL USED: DIGITAL CALIPER P/N: 500-196-30 S/N: A23048253 DUE DATE: 05-JUN-25.;[02] TOOL USED ON STEP 4 RADIOMETER P/N XRP-3000 S/N 1753759 DUE DATE 07- DEC-24;[03] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDING WITH BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4) TO (7); REFER TO BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.;[04] JOB TASK COMPLETED.
